# SDR SWAA2019080735704

- Difficulty date: August 6, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 72,336 hours, 43,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 387AS15
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY AREA LIGHT INOP AT ROW 4. / R&R LAMP IAW AMM.
